Moutard transform for the generalized analytic functions - Archive ouverte HAL Access content directly
Journal Articles Journal of Geometric Analysis Year : 2016

Moutard transform for the generalized analytic functions

Abstract

We construct a Moutard-type transform for the generalized analytic functions. The first theorems and the first explicit examples in this connection are given.
Fichier principal
Vignette du fichier
moutard.pdf (87.64 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01222481 , version 1 (30-10-2015)

Identifiers

  • HAL Id : hal-01222481 , version 1

Cite

Piotr Grinevich, Roman Novikov. Moutard transform for the generalized analytic functions. Journal of Geometric Analysis, 2016, 26 (4), pp.2984-2995. ⟨hal-01222481⟩
175 View
86 Download

Share

Gmail Facebook X LinkedIn More